Alert archive / California / Frost Advisories in 2012

Frost Advisory 4, NWS Hanford, CA

November 10, 2012

NWS Hanford, CA issued this frost advisory at Nov 10, 2012, 12:46 PM PST. It took effect at Nov 11, 2012, 2:00 AM PST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2012, 12:46 PM PST (20:46 UTC)
In effect from
Nov 11, 2012, 2:00 AM PST
Expired
Nov 11, 2012, 9:00 AM PST
In force
7 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

003 
WWUS76 KHNX 102046
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1246 PM PST SAT NOV 10 2012

CAZ098-099-110500-
/O.UPG.KHNX.FZ.A.0003.121111T0800Z-121111T1600Z/
/O.NEW.KHNX.FZ.W.0004.121111T0800Z-121111T1600Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
1246 PM PST SAT NOV 10 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
SUNDAY FOR THE KERN COUNTY DESERTS. THE FREEZE WATCH IS NO LONGER
IN EFFECT FOR THE KERN COUNTY DESERTS. 

* TEMPERATURES: FALLING TO 24 TO 28 DEGREES IN THE COLDEST
  LOCATIONS. EXPECT DURATIONS BELOW 28 DEGREES OF 3 TO 5 HOURS.

* TIMING: TEMPERATURES WILL FALL BELOW 32 DEGREES BY MIDNIGHT WITH
  THE COLDEST TEMPERATURES OCCURRING NEAR DAYBREAK. TEMPERATURES
  WILL RISE ABOVE 28 DEGREES AFTER 8 AM PST.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST.

* IMPACTS: FREEZING TEMPERATURES CAN KILL OR DAMAGE FROST
  SENSITIVE PLANTS. DONT FORGET YOU PETS AND ANY YOUNG LIVESTOCK
  AS THEY VULNERABLE TO THE COLD WEATHER AS WELL. EXPOSED AND
  UNINSULATED PIPES COULD BURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ089>094-110500-
/O.NEW.KHNX.FR.Y.0004.121111T1000Z-121111T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-
1246 PM PST SAT NOV 10 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PST SUNDAY FOR
THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY AND THE ADJACENT
FOOTHILLS. 

* TEMPERATURE: GENERALLY DROPPING TO 30-32 DEGREES WITH ISOLATED
  LOCATIONS REACHING 28 DEGREES.

* TIMING: TEMPERATURES WILL FALL BELOW 32 DEGREES BETWEEN 2 AM AND
  4 AM PST...THEN RISE ABOVE BETWEEN 8 AM AND 9 AM PST. COLDEST
  TEMPERATURES WILL BE NEAR AND SLIGHTLY AFTER DAYBREAK.

* LOCATIONS INCLUDE: MARIPOSA...HANFORD...LEMOORE...MERCED...
  MADERA...COALINGA...MENDOTA.

* IMPACTS: FREEZING TEMPERATURES CAN KILL OR DAMAGE FROST
  SENSITIVE PLANTS. DONT FORGET YOU PETS AND ANY YOUNG LIVESTOCK
  AS THEY VULNERABLE TO THE COLD WEATHER AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SANGER/INIGUEZ

WEATHER.GOV/HANFORD
5 follow-up statements
693 
WWUS76 KHNX 102106
NPWHNX

URGENT - WEATHER MESSAGE...RESENT
NATIONAL WEATHER SERVICE HANFORD CA
104 PM PST SAT NOV 10 2012

CAZ098-099-110530-
/O.UPG.KHNX.FZ.A.0003.121111T0800Z-121111T1600Z/
/O.NEW.KHNX.FZ.W.0004.121111T0800Z-121111T1600Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
104 PM PST SAT NOV 10 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST
SUNDAY FOR THE KERN COUNTY DESERTS. THE FREEZE WATCH IS NO LONGER
IN EFFECT FOR THE KERN COUNTY DESERTS. 

* TEMPERATURES: FALLING TO 24 TO 28 DEGREES IN THE COLDEST
  LOCATIONS. EXPECT DURATIONS BELOW 28 DEGREES OF 3 TO 5 HOURS.

* TIMING: TEMPERATURES WILL FALL BELOW 32 DEGREES BY MIDNIGHT WITH
  THE COLDEST TEMPERATURES OCCURRING NEAR DAYBREAK. TEMPERATURES
  WILL RISE ABOVE 28 DEGREES AFTER 8 AM PST.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST.

* IMPACTS: FREEZING TEMPERATURES CAN KILL OR DAMAGE FROST
  SENSITIVE PLANTS. DONT FORGET YOU PETS AND ANY YOUNG LIVESTOCK
  AS THEY VULNERABLE TO THE COLD WEATHER AS WELL. EXPOSED AND
  UNINSULATED PIPES COULD BURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ089>094-110530-
/O.NEW.KHNX.FR.Y.0004.121111T1000Z-121111T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-
104 PM PST SAT NOV 10 2012

...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM PST SUNDAY FOR
THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY AND THE ADJACENT
FOOTHILLS. 

* TEMPERATURE: GENERALLY DROPPING TO 30-32 DEGREES WITH ISOLATED
  LOCATIONS REACHING 28 DEGREES.

* TIMING: TEMPERATURES WILL FALL BELOW 32 DEGREES BETWEEN 2 AM AND
  4 AM PST...THEN RISE ABOVE BETWEEN 8 AM AND 9 AM PST. COLDEST
  TEMPERATURES WILL BE NEAR AND SLIGHTLY AFTER DAYBREAK.

* LOCATIONS INCLUDE: MARIPOSA...HANFORD...LEMOORE...MERCED...
  MADERA...COALINGA...MENDOTA.

* IMPACTS: FREEZING TEMPERATURES CAN KILL OR DAMAGE FROST
  SENSITIVE PLANTS. DONT FORGET YOU PETS AND ANY YOUNG LIVESTOCK
  AS THEY VULNERABLE TO THE COLD WEATHER AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SANGER/INIGUEZ

WEATHER.GOV/HANFORD
652 
WWUS76 KHNX 110511
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
911 PM PST SAT NOV 10 2012

CAZ098-099-111315-
/O.CON.KHNX.FZ.W.0004.121111T0800Z-121111T1600Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
911 PM PST SAT NOV 10 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST SUNDAY FOR THE
KERN COUNTY DESERTS. 

* TEMPERATURES: FALLING TO 24 TO 28 DEGREES IN THE COLDEST 
  LOCATIONS. EXPECT DURATIONS BELOW 28 DEGREES OF 3 TO 5 HOURS.

* TIMING: TEMPERATURES WILL FALL BELOW 32 DEGREES BY MIDNIGHT
  WITH THE COLDEST TEMPERATURES OCCURRING NEAR DAYBREAK. 
  TEMPERATURES WILL RISE ABOVE 28 DEGREES AFTER 8 AM PST. 

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
   MOJAVE...RIDGECREST...BORON. 

* IMPACTS: FREEZING TEMPERATURES CAN KILL OR DAMAGE FROST
  SENSITIVE PLANTS. DO NOT FORGET YOUR PETS AND ANY YOUNG LIVESTOCK
  AS THEY ARE VULNERABLE TO THE COLD WEATHER AS WELL. EXPOSED AND
  UNINSULATED PIPES COULD BURST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ANDERSEN

CAZ089>094-111315-
/O.CON.KHNX.FR.Y.0004.121111T1000Z-121111T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-
911 PM PST SAT NOV 10 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PST
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM PST SUNDAY
FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY AND THE ADJACENT
FOOTHILLS. 

* TEMPERATURE: GENERALLY DROPPING TO 30-32 DEGREES WITH 
  ISOLATED LOCATIONS REACHING 28 DEGREES. 

* TIMING: TEMPERATURES WILL FALL BELOW 32 DEGREES BETWEEN 2 AM
  AND 4 AM PST...THEN RISE ABOVE BETWEEN 8 AM AND 9 AM PST. 
  COLDEST TEMPERATURES WILL BE NEAR AND SLIGHTLY AFTER 
  DAYBREAK. 

* LOCATIONS INCLUDE: MARIPOSA...HANFORD...LEMOORE...MERCED... 
  MADERA...COALINGA...MENDOTA.

* IMPACTS: FREEZING TEMPERATURES CAN KILL OR DAMAGE FROST
  SENSITIVE PLANTS. DO NOT FORGET YOUR PETS AND ANY YOUNG LIVESTOCK
  AS THEY ARE VULNERABLE TO THE COLD WEATHER AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ANDERSEN

WEATHER.GOV/HANFORD
149 
WWUS76 KHNX 111301
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
501 AM PST SUN NOV 11 2012

CAZ098-099-111600-
/O.CON.KHNX.FZ.W.0004.000000T0000Z-121111T1600Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
501 AM PST SUN NOV 11 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING
FOR THE KERN COUNTY DESERTS. 

* TEMPERATURES: FALLING TO 24 TO 28 DEGREES IN THE COLDEST 
  LOCATIONS. EXPECT DURATIONS BELOW 28 DEGREES OF 3 TO 5 HOURS.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
   MOJAVE...RIDGECREST...BORON. 

* IMPACTS: FREEZING TEMPERATURES CAN KILL OR DAMAGE FROST 
  SENSITIVE PLANTS. DO NOT FORGET YOUR PETS AND ANY YOUNG 
  LIVESTOCK AS THEY ARE VULNERABLE TO THE COLD WEATHER AS WELL. 
  EXPOSED AND UNINSULATED PIPES COULD BURST. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

CAZ089>094-111700-
/O.CON.KHNX.FR.Y.0004.000000T0000Z-121111T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-
501 AM PST SUN NOV 11 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING
FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY AND THE ADJACENT
FOOTHILLS. 

* TEMPERATURE: GENERALLY DROPPING TO 30 TO 32 DEGREES WITH
  ISOLATED LOCATIONS REACHING 28 DEGREES. FROST DURATIONS OF UP TO
  8 HOURS.

* LOCATIONS INCLUDE: MARIPOSA...HANFORD...LEMOORE...MERCED... 
  MADERA...COALINGA...MENDOTA.

* IMPACTS: FREEZING TEMPERATURES CAN KILL OR DAMAGE FROST 
  SENSITIVE PLANTS. DO NOT FORGET YOUR PETS AND ANY YOUNG 
  LIVESTOCK AS THEY ARE VULNERABLE TO THE COLD WEATHER AS WELL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

MCB

WEATHER.GOV/HANFORD
139 
WWUS76 KHNX 111619
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
819 AM PST SUN NOV 11 2012

CAZ098-099-111730-
/O.EXP.KHNX.FZ.W.0004.000000T0000Z-121111T1600Z/
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
819 AM PST SUN NOV 11 2012

...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT FOR THE KERN COUNTY
DESERTS.

$$

CAZ089>094-111730-
/O.CON.KHNX.FR.Y.0004.000000T0000Z-121111T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-
819 AM PST SUN NOV 11 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING
FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY AND THE ADJACENT
FOOTHILLS. 

* TEMPERATURE: RISING ABOVE 32 DEGREES WITHIN THE NEXT HOUR.

* LOCATIONS INCLUDE: MARIPOSA...HANFORD...LEMOORE...MERCED...
  MADERA...COALINGA...MENDOTA 

* IMPACTS: FREEZING TEMPERATURES CAN KILL OR DAMAGE FROST 
  SENSITIVE PLANTS. DO NOT FORGET YOUR PETS AND ANY YOUNG 
  LIVESTOCK AS THEY ARE VULNERABLE TO THE COLD WEATHER AS WELL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

INIGUEZ
WEATHER.GOV/HANFORD
394 
WWUS76 KHNX 111713
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
913 AM PST SUN NOV 11 2012

CAZ089>094-111815-
/O.EXP.KHNX.FR.Y.0004.000000T0000Z-121111T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-
913 AM PST SUN NOV 11 2012

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT FOR THE CENTRAL AND
SOUTHERN SAN JOAQUIN VALLEY AND THE ADJACENT FOOTHILLS. 

$$

INIGUEZ
WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this frost advisory went out at Nov 10, 9:40 AM PST, 3 hours 6 minutes earlier.

Area forecast discussion, Nov 10, 9:40 AM PST, 3 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
940 AM PST SAT NOV 10 2012

.SYNOPSIS...
COLD AIR IS SETTLING IN OVER THE AREA AS COLD FRONT DEPARTS TO THE
EAST. AREAS OF FROST IN THE SAN JOAQUIN VALLEY AFTER MIDNIGHT IN
COLDEST CLOUD-FREE AREAS ARE EXPECTED SUNDAY MORNING. IN THE HIGH
DESERTS THE SEASONS FIRST HARD FREEZE IS POSSIBLE LATE TONIGHT AND
SUNDAY MORNING.

&&

.DISCUSSION...
SATELLITE LOOPS SHOW THE SECOND COLD FRONT CONTINUING TO MOVE SOUTH
OF THE HANFORD WARNING/FORECAST AREA THIS MORNING. SKIES OVER THE
CENTRAL ND SOUTHERN SAN JOAQUIN VALLEY HAVE MOSTLY CLEARED...EXCEPT
FOR SOME CLOUDS OVER TULARE AND A CLOUD BAND MOVING INTO MERCED AND
MADERA COUNTIES. A FEW RESIDUAL SHOWERS CONTINUE OVER THE SOUTHERN
SIERRA NEVADA AND TEHACHAPI MOUNTAINS.

THE MAIN WEATHER CONCERN THIS MORNING IS THE THREAT OF FROST IN THE
CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY THE NEXT TWO MORNINGS AND
FOR A HARD FREEZE IN THE KERN COUNTY DESERTS SUNDAY MORNING. AT 17Z
/0900 PST/...DEWPOINTS IN THE KERN COUNTY DESERTS RANGED FROM 18 TO
30 AND WERE DOWN AS MUCH AS 5 DEGREES FROM 17Z FRIDAY. AS WINDS
DIMINISH LATER TODAY AND SKIES CLEAR...RADIATIONAL COOLING SHOULD
DROP DESERT LOWS CLOSE TO THE DEWPOINTS WITH A FEW HOURS AT OR BELOW
28 DEGREES. GFS ENSEMBLE MOS GUIDANCE FOR EDWARDS AFB HAS LOW OF 23-
27 DEGREES FOR SUNDAY MORNING...AND 27 DEGREES FOR THE CHINA LAKE
N.W.T.C. WILL LIKELY UPGRADE THE FREEZE WATCH FOR THE KERN COUNTY
DESERTS TO A FREEZE WARNING WITH THE AFTERNOON PACKAGE.

FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...THE 12Z NAM MOS
GUIDANCE FOR FRESNO HAS A LOW OF 31 DEGREES...WHILE THE GFS MOS
GUIDANCE HAS A LOW OF 35. GIVEN THAT THE OUTLYING AREAS TYPICALLY
RUN 3-6 DEGREES BELOW FRESNO...LOW TEMPERATURES SUNDAY MORNING COULD
FALL INTO THE UPPER 20S. HOWEVER...WITH THE RAINFALL FRIDAY /ALBEIT
MOSTLY UNDER A TENTH OF AN INCH/...THERE COULD BE SOME FOG
DEVELOPMENT SUNDAY MORNING THAT WOULD MODERATE THE LOWS A BIT. WILL
MAKE A DECISION ON A FROST ADVISORY FOR THE CENTRAL AND SOUTHERN SAN
JOAQUIN VALLEY AFTER COORDINATING WITH WFO SACRAMENTO.

&&

.PREV DISCUSSION... /ISSUED 507 AM PST SAT NOV 10 2012/

DISCUSSION...
THE UPPER LEVEL LONGWAVE TROF WILL GRADUALLY MOVE EAST TODAY. THE
CURRENT W-NW FLOW AT THE SFC AND ALOFT WILL BECOME MORE NORTHERLY
BY THIS AFTERNOON. THIS WILL BRING DECREASING SHOWERS AND GRADUAL
CLEARING...THOUGH CLOUDS COULD LINGER INTO THE NIGHT IN THE MTNS
AND SOUTH AND EAST PARTS OF THE SJV AND ADJACENT FOOTHILLS. FROST
IS POSSIBLE IN THE SJV OVERNITE...BUT COULD BE MITIGATED IF CLOUDS
LINGER LONG ENOUGH. THE SEASONS FIRST HARD FREEZE COULD OCCUR IN
THE KERN COUNTY DESERT IF WINDS DIE OFF. RIGHT NOW...NOT CONFIDENT
ENOUGH TO ISSUE AN ADZY FOR THE SJV...NOR UPGRADE THE WATCH IN THE
DESERT.

BEHIND THE TROF...FLAT HIGH PRESSURE WILL PREVAIL ACROSS THE SRN
HALF OF CA AS SHORTWAVE TROFS MOVE ACROSS THE PACNW. THIS WILL
BRING A GRADUAL WARMING TREND WITH TEMPS BACK TO MORE NORMAL
READINGS MON OR TUES. THE NEXT THREAT OF PRECIP RETURNS THURS AS A
SRN STREAM SHORTWAVE TARGETS CA. THIS SYS WILL NOT BE NEARLY AS
COLD AS THE CURRENT ONE.

&&

.AVIATION...
STRATUS WITH SOME EMBEDDED SHOWERS WILL REMAIN BANKED ALONG THE
SIERRA...UP TO CREST LEVEL...THROUGH THE LATE AFTERNOON /00Z/ HOURS
CAUSING MOUNTAIN OBSCURATION. DECREASE IN CLOUDS DURING THE EVENING
HOURS WITH PATCHY FOG POSSIBLE IN THE SAN JOAQUIN VALLEY SUNDAY
MORNING. LIGHT WINDS IN THE VALLEY AND NORTHERN SIERRA WITH BREEZY
CONDITIONS FOR SOUTHERN SIERRA AND INTO THE ANTELOPE VALLEY THROUGH
03Z...THEN ALL WINDS BECOMING LIGHT FOR SATURDAY NIGHT INTO SUNDAY
&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.CLIMATE...
             RECORDS
SITE DATE    HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR

KFAT 11-10       83:1956     52:1978     56:1973     35:1948
KFAT 11-11       83:1900     51:1946     62:1973     31:1946
KFAT 11-12       80:1900     48:1985     54:1983     29:1938

KBFL 11-10       88:1973     57:1994     68:1926     27:1905
KBFL 11-11       84:1973     53:1998     62:1973     25:1905
KBFL 11-12       88:1907     51:1985     65:1904     29:1916

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR THE KERN
COUNTY DESERTS /CAZ098-099/.

&&

PUBLIC...SANGER
AVN/FW...INIGUEZ
SYNOPSIS...WP
PREV DISCUSSION...BINGHAM

WEATHER.GOV/HANFORD
Hazardous weather outlook, Nov 10, 5:24 AM PST, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
524 AM PST SAT NOV 10 2012

CAZ089>092-111230-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
524 AM PST SAT NOV 10 2012

...LATE NIGHT AND EARLY MORNING FROST POSSIBLE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN
SAN JOAQUIN VALLEY.

.DAY ONE...TODAY AND TONIGHT

IF SKIES CLEAR EARLY ENOUGH...FROST WILL BE POSSIBLE IN THE VALLEY
TONIGHT AND EARLY SUNDAY. TEMPERATURES COULD FALL TO 31 OR 32
DEGREES IN COLDEST RURAL AREAS FOR A FEW HOURS PRIOR TO SUNRISE
SUNDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FROST COULD OCCUR

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ098-099-111230-
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
524 AM PST SAT NOV 10 2012

...FREEZING TEMPERATURES POSSIBLE LATE TONIGHT AND EARLY SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY DESERTS.

.DAY ONE...TODAY AND TONIGHT

A FREEZE WATCH IS IN EFFECT LATE TONIGHT INTO SUNDAY MORNING.
TEMPERATURES COULD FALL WELL INTO THE 20S OVERNIGHT. PLEASE SEE
SFONPWHNX FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HAZARDOUS WEATHER IS NOT EXPECTED...HOWEVER TEMPERATURES COULD
STILL FALL INTO THE 20S AGAIN MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

In the hours before

Local storm report, Nov 10, 8:15 AM PST, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
815 AM PST SAT NOV 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 AM     HEAVY SNOW       YOSEMITE VALLEY         37.74N 119.60W
11/10/2012  M5.0 INCH        MARIPOSA           CA   CO-OP OBSERVER

            REPORTED BY PARK RANGER.

&&

BPET
Local storm report, Nov 10, 8:48 AM PST, 3 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY CA
848 AM PST SAT NOV 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0846 AM     HEAVY SNOW       GRANT GROVE             36.74N 118.96W
11/10/2012  M7.0 INCH        FRESNO             CA   CO-OP OBSERVER

            REPORTED BY PARK RANGER.

&&

BPET

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 12:46 PM PSTFreeze WarningHNX19 hr

Nearby

Frost Advisories in California, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.